Hello, im not sure if this is the correct place to post this but anyways, I was diagnosed with Wolfe Parkinson White syndrom about a month ago. I went to a caridologist, got a echocardiogram, and was told about getting a catheder ablation. The doctor said he has done lots of them and they are pretty low risk but he did explain the risks involved. I agreed to have the procedure done because it sounded pretty simple, and the doctor seemed confident. Fast forward to the procedure, the doctor put the catheder up through my groin and into my left (i think) heart valve. When he put the catheder in through the valve the catheder became tangled on one of the chordae that helps hold the valve shut. The doctor tried to get the catheder untangled and ended up damaging/tearing one of the chordae on that valve. The doctor told my parents that they were sending the catheder out to "engineering" to find out if there was something wrong with it because they have never had this happen before in all of the heart ablations that they have done. The doctor said it was probably just because my anatomy was different and he really couldnt explain why this happened. I dont have health insurance because im 24 and never thought that i would have heart problems at this age and i was going to pay for this ablation myself with my own money. Well now that this is happened i will have to pay for the ablation that they didnt do because they had to stop and ill have to pay for being in the hospital for longer. Then, ill have to go back and get the ablation done a 2nd time AND get my heart valve fixed. My question is, should i have to pay because the doctor tore the chordae on my heart valve and for the time, etc. they used for the 1st attempt at the heart ablation? My feeling is no, Im thinking i should go for a 2nd opinion. Sorry this is so long, what are your thoughtsReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?